# SDR 3EJA2025090401225

- Difficulty date: August 16, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N736JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0023
- Aircraft time: 5,050 hours, 3,311 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL260 GOT BAGGAGE SMOKE INDICATOR. MAINTENANCE RAN AC COMPRESSOR FOR 1HR, RAN ENGINES AND AVIONICS FOR 30 MIN. NO VISIBLE SMOKE NOTED AND NO SMOKE CASS MESSAGE. COMPLIED WITH BAGGAGE COMPARTMENT  FIRE DETECTION ADJ, TEST PER AMM. COULD NOT DUPLICATE.
